Renewal theory in r dimensions II
Compositio Mathematica, Tome 23 (1971) no. 1, p. 1-13
@article{CM_1971__23_1_1_0,
     author = {Stam, A. J.},
     title = {Renewal theory in $r$ dimensions II},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {1},
     year = {1971},
     pages = {1-13},
     zbl = {0208.44302},
     mrnumber = {281276},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_1_1_0}
}
Stam, A. J. Renewal theory in $r$ dimensions II. Compositio Mathematica, Tome 23 (1971) no. 1, pp. 1-13. http://www.numdam.org/item/CM_1971__23_1_1_0/

J.N. Kalma [1] On the asymptotic behaviour of certain sums related with the renewal function. Report TW-68, Mathematisch Instituut, University of Groningen (1969).

J.N. Kalma [2] Thesis, Groningen. To be published.

M. Loève [3] Probability Theory, 3rd ed. Van Nostrand. | MR 123342 | Zbl 0108.14202

F. Spitzer [4] Principles of Random Walk. Van Nostrand, 1964. | MR 171290 | Zbl 0119.34304

A.J. Stam [5] Two theorems in r-dimensional renewal theory. Zeitschr. Wahrsch. Th. u. verw. Geb. 10. (1968), 81-86. | MR 235627 | Zbl 0165.19501

A.J. Stam [6] Renewal theory in r dimensions I. Comp. Math. 21 (1969), 383-399. | Numdam | MR 261714 | Zbl 0192.54601

A.J. Stam [7] On large deviations. Report TW-83, Mathematisch Instituut, University of Groningen (1970).

Ch. Stone [8] A local limit theorem for non-lattice multidimensional distribution functions. Ann. Math. Stat. 36 (1965), 546-551. | MR 175166 | Zbl 0135.19204

Ch. Stone and S. Wainger [9] One-sided error estimates in renewal theory. J. Anal. Math. XX (1967), 325-352. | MR 217898 | Zbl 0187.41201